@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa129-4-1,
author = {D. J. Grynkiewicz and O. Ordaz and M. T. Varela and F. Villarroel},
title = {On Erd\H os-Ginzburg-Ziv inverse theorems},
journal = {Acta Arithmetica},
volume = {130},
year = {2007},
pages = {307-318},
zbl = {1133.11017},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa129-4-1}
}
D. J. Grynkiewicz; O. Ordaz; M. T. Varela; F. Villarroel. On Erdős-Ginzburg-Ziv inverse theorems. Acta Arithmetica, Tome 130 (2007) pp. 307-318. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa129-4-1/